MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX2CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAPAQ CERE 1.5MMX2CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CDF10015230
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization, two coils, a deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874) and a deltapaq cere 1.5mmx2cm coil (cdf10015230, 30432657) became unraveled/stretched.A deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874) failed to detach.New coils were switched to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 10-jan-2024 indicated that the pre-deployment electrical testing was performed on the deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874.The same detachable control box (dcb) and control cable were successfully used with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.Regarding the unraveled coils, it is unknown when the coils became unraveled/stretched.There had been no resistance/friction between the coil and another device prior to the damage occurring.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of three products involved with the complaint and the associated manufacturer report numbers are 3008114965-2024-00062, 3008114965-2024-00063, and 3008114965-2024-00064.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Complaint conclusion: as reported by the field, during a coil embolization, two coils, a deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874) and a deltapaq cere 1.5mmx2cm coil (cdf10015230, 30432657) became unraveled/stretched.A deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874) failed to detach.New coils were switched to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 10-jan-2024 indicated that the pre-deployment electrical testing was performed on the deltapaq cere 1.5mmx2cm coil (cdf10015230, 30436874.The same detachable control box (dcb) and control cable were successfully used with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.Regarding the unraveled coils, it is unknown when the coils became unraveled/stretched.There had been no resistance/friction between the coil and another device prior to the damage occurring.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30436874 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAPAQ CERE 1.5MMX2CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18518587
Report Number3008114965-2024-00063
Device Sequence Number18066974
Product Code HCG
UDI-Device Identifier00878528007012
UDI-Public00878528007012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberCDF10015230
Device Lot Number30436874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTAPAQ CERE 1.5MMX2CM; DELTAPAQ CERE 1.5MMX2CM
Patient SexUnknown